Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

Not all semiregular Urysohn-closed spaces are Katětov-Urysohn


Author: Jack R. Porter
Journal: Proc. Amer. Math. Soc. 25 (1970), 518-520
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9939-1970-0257955-9
MathSciNet review: 0257955
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A topological space is said to be Urysohn if every pair of distinct points have disjoint closed neighborhoods. In this note we give an example of a first countable semiregular Urysohn space which is closed in every Urysohn space in which it can be embedded, and on which there exists neither a coarser minimal Urysohn topology nor a coarser minimal first countable Urysohn topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

Keywords: Minimal topological spaces, minimal Urysohn spaces, Urysohn-closed spaces, Katětov-Urysohn spaces, Urysohn spaces, separation axioms
Article copyright: © Copyright 1970 American Mathematical Society